# SDR 98ZZZX2990

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 2001288003
- Condition: Misrepaired
- Location: Anti-Ice
- Component: Boeing, 655812310
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUCT ASSEMBLY RECEIVED FOR REPAIR WITH UNDOCUMENTED BRAZE REPAIR ON A BELLOWS ASSY.  THIS PART IS INCLUDED IN THE ANTI-ICING SYSTEM.  SUBMITTER STATED SAFETY OF FLIGHT IS A CONCERN.  REF:  US AIRWAYS, INC.  S/O 2120189-51R.
